Weyl group of a cuspidal parabolic
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 2, p. 275-294
@article{ASENS_1975_4_8_2_275_0,
     author = {Knapp, A. W.},
     title = {Weyl group of a cuspidal parabolic},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 8},
     number = {2},
     year = {1975},
     pages = {275-294},
     doi = {10.24033/asens.1288},
     zbl = {0305.22010},
     mrnumber = {51 \#13138},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1975_4_8_2_275_0}
}
Knapp, A. W. Weyl group of a cuspidal parabolic. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 2, pp. 275-294. doi : 10.24033/asens.1288. http://www.numdam.org/item/ASENS_1975_4_8_2_275_0/

[1] S. Araki, On Root Systems and an Infinitesimal Classification of Irreducible Symmetric Spaces (J. of Math. of Osaka City Univ. vol. 13, 1962, p. 1-34). | MR 27 #3743 | Zbl 0123.03002

[2] N. Bourbaki, Groupes et Algèbres de Lie, chapter 4-6, Eléments de mathématique, vol. 34, Hermann, Paris, 1968. | Zbl 0483.22001

[3] Harish-Chandra, Two Theorems on Semi-Simple Lie Groups (Ann. of Math., vol. 83, 1966, p. 74-128). | MR 33 #2766 | Zbl 0199.46403

[4] Harish-Chandra, Harmonic Analysis on Semi-Simple Lie Groups (Bull. Amer. Math. Soc., vol. 76, 1970, p. 529-551). | MR 41 #1933 | Zbl 0212.15101

[5] Harish-Chandra, On the Theory of the Eisenstein Integral, in Conference on Harmonic Analysis (Lectures Notes in Mathematics, n° 266, Springer-Verlag, New York, 1972, p. 123-149). | MR 53 #3200 | Zbl 0245.22019

[6] S. Helgason, Differential Geometry and Symmetric Spaces, Academic Press, New York, 1962. | Zbl 0111.18101

[7] A. W. Knapp, Determination of Intertwining Operators, in Harmonic Analysis on Homogeneous Spaces (Proc. Symp. in Pure Math., vol. 26, Amer. Math. Soc., Providence, R. I., 1973, p. 263-268). | MR 49 #3032 | Zbl 0288.22015

[8] A. W. Knapp and E. M. Stein, Intertwining Operators for Semi-Simple Groups (Ann. of Math., vol. 93, 1971, p. 489-578). | MR 57 #536 | Zbl 0257.22015

[9] A. W. Knapp and E. M. Stein, Singular Integrals and the Principal Series III (Proc. Nat. Acad. Sc. U.S.A., vol. 71, 1974, p. 4622-4624). | MR 51 #3358 | Zbl 0293.22026

[10] I. Satake, On Representations and Compactifications of Symmetric Riemannian Spaces (Ann. of Math., vol. 71, 1960, p. 77-110). | MR 22 #9546 | Zbl 0094.34603

[11] M. Sugiura, Conjugate Classes of Cartan Subalgebras in Real Semi-Simple Lie Algebras (J. Math. Soc. Japan, vol. 11, 1959, p. 374-434). | MR 26 #3827 | Zbl 0204.04201

[12] J. Tits, Classification of Algebraic Semi-Simple Groups, in Algebraic Groups and Discontinuous Subgroups (Proc. Symp. in Pure Math., vol. 9, Amer. Math. Soc., Providence, R. I., 1966, p. 33-62). | MR 37 #309 | Zbl 0238.20052

[13] G. Warner, Harmonic Analysis on Semi-Simple Lie Groups, vol. 1, Springer-Verlag, New York, 1972. | Zbl 0265.22020